# SDR AALA202506182470

- Difficulty date: June 11, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N126UW
- Make and model: Airbus A320-214
- Aircraft serial: 4149
- Aircraft time: 41,229 hours, 23,094 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 EMERGENCY DOOR ACCUMULATOR PRESSURE LOW. MAINTENANCE SERVICED R1 EMERGENCY ACCUMULATOR ASSY IAW AMM 52-10-00-614-001-A.
